# SDR ASOA2014103111591

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,958 hours, 20,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY LIGHTS INOPERATIVE.    R & R NR 4 EMERGENCY POWER PACK & OPS CHECK GOOD IAW AMM 33-51-17, NO FURTHER FAULTS IPC 33-51-17, ITEM 6.
